Re: Side effects of POP pills.....
I can understand your paranoia in taking them...im 20, and have none of those and im STILL paranoid about taking bc pills.
However, ive read many times that the MINI pill does not have side effects of blood clots and strokes because it doesnt have any estrogen in it..and estro is what causes all those "serious side effects"
(which is why if i ever get on the pill it'll be the lowest dose of estrogen)
The reason why someone my age wouldnt take the mini pill is because your periods become extremely irregular, even after you stop taking the pill. I would use it for BC only so it would freak me out every month when i didnt get a period...however, as you said you're not using them for BC, so this may not be a problem for you.
I found this and i thought it might help you, also google "the mini pill" you should get a lot of info about it.
Last edited by Modinatrix21; 07-04-2005 at 08:23 AM.
Reason: Read posting rules. Do not post copyrighted material.